MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Express SD Renal/Biliary; stents, drains and dilators for the biliary ducts

BOSTON SCIENTIFIC CORPORATION Express SD Renal/Biliary; stents, drains and dilators for the biliary ducts
Model Number H74937911715150
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b - pro code (product code): fge, nin.G4 - premarket / 510(k): k152607, k162404, p060006.
 
Event or Problem Description
It was reported that the stent balloon was difficult to withdraw from the stent requiring additional intervention.A 7.0mmx15mmx150cm express sd renal/biliary balloon expandable stent was used during a renal stenting procedure.The 85% stenosed target lesion was located in a mildly tortuous and severely calcified vessel which was pre-dilated using a 4x15 balloon.Then the express sd stent was placed without any issues; however, the balloon could not be retracted through the 7fr guide catheter and became stuck for 22 minutes.The physician accessed the opposite side, engaged the deployed express sd stent and used a 2x12 balloon to detach the balloon from the stent struts.The balloon was successfully removed from the patient and was fully intact with no part of the balloon remaining in the patients body.There were no patient complications as a result of this event and the patient fully recovered.

Brand Name
Express SD Renal/Biliary
Common Device Name
stents, drains and dilators for the biliary ducts
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25638477
Report Number2124215-2026-34259
Device Sequence Number9343986
Product Code FGE
UDI-Device Identifier08714729390435
UDI-Public(01)08714729390435(17)290322(10)38905955
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K152607
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74937911715150
Device Catalogue NumberH74937911715150
Device Lot Number0038905955
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Supplement Date Received by Manufacturer07/13/2026
Initial Report FDA Received Date06/26/2026
Supplement Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown